You probably have hyperthyroidism. It's possible you have had it off and on for a long time. Sometimes it can be mistaken for a panic disorder. It can make you feel extremely anxious, depressed, confused, and give you a racing heart, cause insomnia and digestive pain. I posted to your other question in a different spot on CZ, but I wanted to post here too, for anyone else following this thread.
It's really important to recognize the signs of hyperthyroidism, which can begin as psychological disturbances, and some people may tell you it's "all in your head". It's definitely NOT all in your head. The inability to recognize hyperthyroidism only delays treatment. The sooner you catch it, the better the outcome of treatment.
Hyperthyroidism is a hyper metabolic disease that causes symptoms with every part of the body. The hyper metabolic state burns up stores of nutrients, causing multiple deficiencies. The liver, kidneys, heart, brain and nervous system are stressed from attempting to keep up with the metabolic demand. The list of symptoms for this is very long, including: weight loss, exercise intolerance, heat intolerance, insomnia, racing heart, fatigue, irritability, anxiety, chest pain, muscle pain, nerve pain, joint pain, headache. Most of the symtpoms are the direct result of nutrient deficiencies caused by the high metabolic demand.
I don't think the Clonazepam caused the hyperthyroidism, but it definitely isn't helping. It depletes folic acid, calcium, magnesium and biotin from the body. Low levels of folic acid will interfere with thiamine transporters. This combined with the hypermetabolic state of hyperthyroidism will deplete thiamine.
Thiamine and magnesium deficiency cause several serious problems affecting the nervous system, the digestive system and the cardiovascular system. Thiamine deficiency causes low stomach acid. The low stomach acid is probably why you feel worse after eating. It also begins a cycle of difficulting with all nutrients. You become under-nourished, both from the hyperthyroid state, and from the inability to break down food.
Thiamine, magnesium and folic acid are just an example. Every vitamin and mineral gets depleted in hyperthyroidism, because it's as if the body is running a marathon even when you're lying on the couch.
The medical community is woefully inadequate in dealing with this condition. But still, you will need an endocrinologist to monitor you and at a minimum do blood work. They will have medications that may immediately help you, if you choose to go that route.
First step is to slow down the metabolic rate. There are medications to do this, but there are also supplements that help with this: l-carnitine, melatonin, tryptophan, and niacinamide (B3). Under the care of a physician you could also try high dose Iodine therapy, but your response to this is impossible to predict. Your ability to handle Iodine depends on your B6 status and vitamin A status. You could have a thyroid storm, which is life threatening. So NEVER try this without knowing how to recognize a thyroid storm and having a plan with what to do next - like call someone to take you to the ER. That said, very large doses of Iodine could successfully slow down your thyroid, it's one option. Combining this with high dose B6 with the iodine will ensure your thyroid actually takes up the iodine.
Next step is to slowly build back up your nutrition. Supplement with digestive enzymes and some form of acid, like ascorbic acid (vitamin C) or vinegar, which can be bought in capsules.
Thiamine and magnesium are the first two nutrients you should build back with. Avoid Sugar as if you are a diabetic. You are basically a diabetic right now, because of the hyperthyroid induced thiamine deficiency.
Get with a knowledgeable nutritionist who has experience treating patients with thyroid disorders. These are hard to find, but they are really the only medical professionals (alternative or otherwise) qualified to help you.